W.Y.C. Chen, H.Y. Gao and J. He,
Labeled partitions with colored permutations,
Discrete Math. 309(21) (2009) 6235-6244.

Cited by

  1. S. Elizalde and Y. Roichman, Signed arc permutations, J. Comb. 6 (2015) 205-234.

  2. J. Engbers, J. Pantone and C. Stocker, Colored multipermutations and a combinatorial generalization of Worpitzky's identity, Australas. J. Combin. 78 (2020) 335-347.

  3. H. Faliharimalala, Combinatorial studies of Euler's table on wreath products, Ph.D. Thesis, Université Claude Bernard-Lyon I, 2010.